# SDR DHL9972744C

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Loose
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, SEAT TRACKS LBL 48 MISSING ATTACH FASTENERS AT STA 940.  REMOVED FASTENERS AT SEAT TRACK LBL 48 FROM STA 950A TO STA 890 PER SRM 51-30-2.  FOUND HOLE TO BE IN WRONG LOCATION.  INSTALLED NEW CABIN SEAT TRACK LBL 48 PER SRM 53-10-5 FIG 7.  ALODINED AND PRIMED PER SRM 51-10-2, OK TO INSTALLED FLOOR PNLS, INSTALLED CABIN FLOOR PANELS PER SRM 51-30-2, SEALED FLOOR PANEL PER SRM 51-20-3  N/R 5781.
